# SDR CALA2025051504694

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 27,406 hours, 10,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13229
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL STA 663 VAPOR BARRIER, UPPER ANGLE CRACK AT LBL7"  DOT 223-002. (REF AAR N/R 9970890) SFR INFORMATION ADDED REMOVED AND REPLACED REAR SPAR UPPER ATTACH ANGLE AT STA 663 L/H SIDE PER REF SRM 51-40-02-0G-0 AND DWG#111A1000.
